# SDR AALA202202179463

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 56,804 hours, 34,608 cycles
- System (JASC): 2730 · Elevator Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM FLIGHT CONTROL ELAC 2 PITCH FAULT DURING CRUISE. FLIGHT DECLARED AN EMERGENCY AND LANDED SAFELY AT AUS.. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
